American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Pei-Chu Hu and Chung-Chun Yang. The second main theorem of holomorphic curves into projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6465-6479. MR 2833564.
Abstract, references, and article information   
View Article: PDF

[2] Min Ru and Julie Tzu-Yueh Wang. Truncated second main theorem with moving targets. Trans. Amer. Math. Soc. 356 (2004) 557-571. MR 2022710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Hall. Uniqueness theorems for parametrized algebraic curves . Trans. Amer. Math. Soc. 341 (1994) 829-840. MR 1144014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Hall. A Picard theorem with an application to minimal surfaces. II . Trans. Amer. Math. Soc. 325 (1991) 895-902. MR 1013332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael J. Cowen. The method of negative curvature: the Kobayashi metric on ${\bf P}\sb 2$ minus $4$ lines . Trans. Amer. Math. Soc. 319 (1990) 729-745. MR 958888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wan Xi Chen. Defect relations for degenerate meromorphic maps . Trans. Amer. Math. Soc. 319 (1990) 499-515. MR 1010882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Hall. A Picard theorem with an application to minimal surfaces . Trans. Amer. Math. Soc. 314 (1989) 597-603. MR 978376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jo ao Lucas Marquês Barbosa. On minimal immersions of $S\sp{2}$ into $S\sp{2m}$ . Trans. Amer. Math. Soc. 210 (1975) 75-106. MR 0375166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Cowen. Hermitian vector bundles and value distribution for Schubert cycles . Trans. Amer. Math. Soc. 180 (1973) 189-228. MR 0333252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Kiernan. Extensions of holomorphic maps . Trans. Amer. Math. Soc. 172 (1972) 347-355. MR 0318519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark L. Green. Holomorphic maps into complex projective space omitting hyperplanes . Trans. Amer. Math. Soc. 169 (1972) 89-103. MR 0308433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1